| Model Number |
SYPHILIS |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys syphilis results from the cobas e 801 analytical unit.The initial result was 1.78 coi (reactive).The result after high-speed centrifugation was 1.78 coi (reactive).A new blood sample was taken and tested on another 801 platform, with a result of 1.93 coi (reactive).The result after high-speed centrifugation was 1.98 coi (reactive).The tppa result was negative.When the sample was tested on the abbott platform, the result was 0.08 (negative).
Additional Manufacturer Narrative
Due to the limited information provided, the investigation was unable to determine a specific root cause.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings.There was no product problem identified.